RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1989, Volume 29, Number 5, Pages 645–652 (Mi zvmmf3443)  

New fast algorithms for systems with Hankel and Toeplitz matrices

E. E. Tyrtyshnikov

Moscow

Full text: PDF file (757 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1989, 29:3, 1–6

Bibliographic databases:

Document Type: Article
UDC: 519.612
MSC: 65F05
Received: 14.01.1988

Citation: E. E. Tyrtyshnikov, “New fast algorithms for systems with Hankel and Toeplitz matrices”, Zh. Vychisl. Mat. Mat. Fiz., 29:5 (1989), 645–652; U.S.S.R. Comput. Math. Math. Phys., 29:3 (1989), 1–6

Citation in format AMSBIB
\Bibitem{Tyr89}
\by E.~E.~Tyrtyshnikov
\paper New fast algorithms for systems with Hankel and Toeplitz matrices
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1989
\vol 29
\issue 5
\pages 645--652
\mathnet{http://mi.mathnet.ru/zvmmf3443}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1005087}
\zmath{https://zbmath.org/?q=an:0688.65022}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1989
\vol 29
\issue 3
\pages 1--6
\crossref{https://doi.org/10.1016/0041-5553(89)90141-9}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3443
  • http://mi.mathnet.ru/eng/zvmmf/v29/i5/p645

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:189
    Full text:91
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018